# SDR SWAA090342

- Difficulty date: January 14, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 77,779 hours, 73,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: BR2013
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS STRIP WORN AT ROW 17.  REMOVED AND REPLACED EEPLS PER MM.
